# SDR MASA2017120612819

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 30,684 hours, 25,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 LT FLOOR LEVEL EMER LIGHT INOP.
